# SDR IPXA2019112549386

- Difficulty date: November 25, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 71,797 hours, 13,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFUSELAGE SKIN CRACK AT THE UPPER AFT CORNER OF THE RH AC DOOR STA535 .REPAIRED IAW EO MD11-5330-7424-A.
